MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLM910020
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure on (b)(6) 2026, the 1.00mm x 4.00cm galaxy g3 mini (glm910040 / 1632516s) was impeded in the hub of the microcatheter (unspecified brand) and could not be pushed into the microcatheter.It was also reported that ¿[the] delivery wire of the coil was found to be separated from the introducer prematurely.¿ the physician retraced the coil and replaced it with a second 1.00mm x 4.00cm galaxy g3 mini (glm910040 / 1632516s) and a third 1.00mm x 4.00cm galaxy g3 mini (glm910040 / 1502508s) in succession, the second and the third coils were also impeded in the hub of the microcatheter and could not be pushed into the microcatheter.The physician retracted the second and the third coil and replaced it with a fourth coil from another manufacturer to fill the aneurysm and detached this fourth coil.The physician then proceeded to deliver the fifth coil, a 1.00mm x 2.00cm galaxy g3 mini (glm910020 / 2102522s) and observed the delivery wire of this fifth coil in the distal end of the associated microcatheter under imaging (not yet in the blood vessel) but the physician could not observe the fifth coil.The physician then removed the microcatheter and the coil from the patient and found the fifth coil already detached prematurely in the microcatheter.It was then reported that the physician observed that the aneurysm packing has reached a ¿fairly good effect,¿ so the physician did not implant a new coil; the surgery was completed.There was no negative impact to the patient.On 20-mar-2026, additional information was received.The information indicated that the procedure was targeting an unruptured aneurysm on the anterior communicating artery.Per the information, the aneurysm was a recurrent ¿aneurysm rule¿ with a size of 2.8mm x 2.2mm.The information clarified that ¿delivery wire of the coil was found to be separated from the introducer prematurely¿ meant that the coil introducer was separated prematurely from the delivery system; this issue was encountered by all three glm910040 coils.The embolic coil components of all three glm910040 coils were still connected to their respective delivery systems.None of the glm910040 coils stretched when they were removed.For the fifth coil glm910020, the embolic coil prematurely detached at the detachment zone.The embolic coil was not stretched when it was removed; it was not in two or more pieces.There was no evidence of blood flow disruption / reduction in the parent vessel due to the reported issues.The procedure was prolonged by about 10 minutes, but it was without any clinical significance.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (2102522s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 09-apr-2026.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 1.00mm x 2.00cm galaxy g3 mini was received contained in the decontamination pouch.Visual inspection was performed.As documented in the event description, the embolic coil was no longer attached to the device positioning unit (dpu).Microscopic inspection revealed that the embolic coil was mechanically detached, as the detachment fiber was found elongated.The reported issue regarding the embolic coil being prematurely detached is confirmed based on the mechanical detachment found.According to risk documentation, the inability of positioning the microcoil and/or improper position of microcoil is a potential failure mode that can occurred due to friction / difficulty to advance the microcoil into the microcatheter.Coil positioning difficulty is a known potential issue associated with the use of the device.Instruction for use (ifu) provides proper handling instructions for the device to prevent such issues from occurring.It is possible that other clinical and procedural factors not described in this complaint may have contributed to the reported failure.A review of manufacturing documentation associated with this lot (2102522s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) contain the following precaution: if unusual friction is noticed during advancement or retraction of the microcoil system, verify flush lines are open and properly pressurized.Then slowly withdraw the entire microcoil system and examine for damage.Replace it with a new microcoil system.If friction still exists, withdraw and examine the delivery catheter system.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24707103
Report Number3008114965-2026-00440
Device Sequence Number16091313
Product Code KRD
UDI-Device Identifier10886704080237
UDI-Public(01)10886704080237(17)280731(10)2102522S
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLM910020
Device Lot Number2102522S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/09/2026
04/14/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/09/2026
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown